# SDR ASAA2022082039591

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737
- Aircraft serial: 44108
- Aircraft time: 25,302 hours, 7,807 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Part number: D43456001
- Part serial: 15330072015
- Condition: None
- Location: Flight Compartme
- Part time: 25,320 hours, 7,811 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AP/AT ANN TEST SWITCH 1 & 2 - NUT MISSING ON TEST SWITCH. GROUNDED - YES. REMOVED & REPLACED ANNUNCIATOR FLIGHT STATUS PANEL PER B737-900 AMM 22-11-32.
